Thunderstorm Wind, Bolivar
- When
- July 13, 12:20 AM CST
- Where
- Bolivar County, Renova
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.783, -90.733
A few trees were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jul 12, 8:00 PM CST, 4 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 900 PM CDT THU JUL 12 2001 UPDATING ZONES TO REFRESH WORDING. WILL REDUCE POPS IN EAST CENTRAL AND SOUTHEAST ZONES AS PRECIP WILL KEEP DIMINISHING IN THOSE AREAS AND NOT ANTICIPATING ANYTHING ELSE TO FIRE IN THAT AREA. IN THE WEST...WILL KEEP CHANCE POPS AS CONVECTION HAS BEGUN TO FIRE IN CENTRAL ARKANSAS. THIS ACTIVITY COULD MOVE SOUTHEAST ALONG THE STALLED FRONTAL BOUNDARY0 AND AFFECT THE WESTERN PORTIONS OF THE CWFA. EVERYTHING ELSE LOOKS FINE. .JAN... MS...NONE LA...NONE AR...NONE 32
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
738 PM CDT THU JUL 12 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0145 PM LAKE MS WIND DAMAGE
07/12/01 SCOTT TREES DOWN REPORTED BY
SKYWARN OBSERVER
0200 PM 5N CLEVELAND MS WIND DAMAGE
07/12/01 BOLIVAR TREES DOWN
0315 PM LAUREL MS WIND DAMAGE
07/12/01 JONES TREES DOWN REPORTED BY
JONES COUNTY CD.
0645 PM WISNER LA WIND DAMAGE
07/12/01 FRANKLIN LA TREES DOWN REPORTED BY
GILBERT PD
0705 PM LA WIND DAMAGE
07/12/01 CONCORDIA NUMEROUS TREES AND
POWERLINES DOWN ACROSS
COUNTY REPORTED BY
CONCORDIA PARISH SHERIFFS
OFFICE.
0715 PM NATCHEZ MS 58 MPH WIND GUST
07/12/01 ADAMS MEASURED AT ADAMS CDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CDT THU JUL 12 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0200 PM 3S BAY SPRINGS MS WIND DAMAGE
07/12/01 JASPER TREES DOWN REPORTED BY
JASPER COUNTY CD.
0730 PM FERRIDAY LA WIND DAMAGE
07/12/01 CONCORDIA ROOF BLOWN OFF HOUSE AND
TREES DOWN ALONG HIGHWAYS
569 AND 131...REPORTED BY
PARISH SHERIFF
0745 PM NATCHEZ MS WIND DAMAGE
07/12/01 ADAMS LARGE LIMBS DOWN ON
POWERLINES...REPORTED
BY ADAMS CD]ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 131200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 910 PM CDT THU JUL 12 2001 ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT WEST OF THE MISSISSIPPI RIVER ACROSS SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA. THUNDERSTORMS ARE ALSO POSSIBLE ACROSS MUCH OF MISSISSIPPI...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE. A STATIONARY FRONT EXTENDED FROM CENTRAL ARKANSAS ACROSS NORTHERN MISSISSIPPI THIS EVENING. THIS FRONT WILL PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT OVERNIGHT. THE ATMOSPHERE WEST OF THE MISSISSIPPI RIVER REMAINS VERY UNSTABLE. THEREFORE...ANY STORMS WHICH DEVELOP IN THIS AREA COULD BECOME SEVERE...WITH LARGE HAIL AND WIND GUSTS TO 70 MPH POSSIBLE. THE ATMOSPHERE OVER MISSISSIPPI HAS BEEN STABILIZED BY NUMEROUS THUNDERSTORMS WHICH MOVED ACROSS THE REGION THIS AFTERNOON AND EVENING. THIS SHOULD KEEP THUNDERSTORMS HERE FROM BEING SEVERE. STORM SPOTTERS OVER SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA SHOULD MONITOR WEATHER CONDITIONS OVERNIGHT. ...FLOODING... THUNDERSTORMS COULD PRODUCE VERY HEAVY RAIN AND PONDING OF WATER IN LOW LYING AREAS ACROSS SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTHWEST MISSISSIPPI...GENERALLY NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 55. THE ATMOSPHERE ACROSS THIS AREA IS EXTREMELY MOIST. THUNDERSTORMS WHICH DEVELOP ALONG A STATIONARY FRONT ACROSS THIS AREA COULD PRODUCE 2 TO 3 INCHES OF RAIN IN LESS THAN AN HOUR...CAUSING TEMPORARY PONDING OF WATER IN LOW LYING AND FLOOD PRONE AREAS. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1110 PM CDT THU JUL 12 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0350 PM SATARTIA MS WIND DAMAGE
07/12/01 YAZOO TREES DOWN REPORTED BY
YAZOO COUNTY SHERIFFS
OFFICE.
0415 PM MAGEE MS WIND DAMAGE
07/12/01 SIMPSON LARGE LIMBS DOWN
0445 PM LA WIND DAMAGE
07/12/01 TENSAS TREES AND POWERLINES DOWN
REPORTED BY TENSAS PARISH
SHERIFFS OFFICE.
0555 PM NEWLIGHT LA WIND DAMAGE
07/12/01 TENSAS TREES DOWN ALONG HIGHWAY
65...REPORTED BY SHERIFF
OFFICE
0715 PM JIGGER LA WIND DAMAGE
07/12/01 FRANKLIN NUMEROUS TREES AND
POWERLINES DOWN REPORTED
BY FRANKLIN PARISH
SHERIFFS OFFICE.
0800 PM 6W WISNER LA WIND DAMAGE
07/12/01 FRANKLIN TREES DOWNThe national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
A few trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2001Every state in 2001This day in weather historyWarnings in Mississippi, July 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5257338.